# SDR ASAA2017050420638

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,796 hours, 11,469 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: Intermittent
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STARTING APU ON GROUND, RECEIVED A FAULT LIGHT.  ACFT GROUNDED.  PERFORMED FIM 49-40, TASK 802,  NO FLAME SHUTDOWN FAULT ISOLATION. PERFORMED APU START, OPERATIONAL CHECKED OPERATES CORRECTLY, DETERMINED AN INTERMITTENT FAULT.
